Jump to content

Photo

Initial Breakout On Bcp? Help!

hormones acne contraceptive pills ocs

5 replies to this topic

#1 LillyRose7

LillyRose7

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 207
    Likes: 22
About Me
  • Gender:Female
  • Joined: 05-December 11

Posted 09 February 2013 - 09:32 AM

Hello all!!

 

I recently just started taking the pill again (Belara) which is meant to be good for acne. I asked two doctors which one would be suitable for acne and they both seemed to lean towards Belara over YAZ, they said they have more patient satisfaction with Belara. I have taken it twice before, the first time my skin cleared up nice but i went off it (can't remember why but never got any bad skin after) and then the second time i was getting breakouts but this time i was taking Metformin as well. Does anyone know if they counteract each other? All docs seem to prescribe both for pcos and even in my nutritional guide to managing pcos book, they say to take both for good effects.

 

now, i am taking the metformin and almost at the end of my first pack of the pill. I have a few breakouts. some on chin, some near my nose/mouth and n my cheek. My skin wasn't even good to begin with so i dont know if its getting better or not, but i didn't want it to get worse sad.png. I have had a LOT of spotting/breakthrough again as well so i guess my hormones are going a bit out of wack? Does everyone get an initial breakout ? is this bad? my doctor said that i need to be patient. My mom told me to not go off it now as i have to really try this and i should wait till the end of the second month minimum or third month to see if it works or not, and not to make my body go crazy by going up and down. I know she is right. My doctor told that i wont see anything happen before 6 weeks have passed.

 

I really hope this works, the next thing i would have to take for acne is accutane and omg i really do not want to take it, i know it gives beautiful skin but my skin is SO thin already and i dont want to damage my internal organs or cause stress inside etc. I will cry if BCP doesn't work because i have a fear of accutane, the thought is using cancer medication doesn't appeal to me, i would feel selfish to put such harsh chemicals inside of me when i am so healthy and just have a few spots.

 

please could someone give me advice on when the skin started to see clearance of acne on the pill? I already see my skin as less 'red' but i still have spots sad.png

 

btw belara is anti-androgenic and the progesterone is naturally derived.


Edited by LillyRose7, 09 February 2013 - 09:33 AM.


#2 melmel87

melmel87

    melle

  • Veteran Members
  • Posts & Likes
    Posts: 516
    Gallery Images: 6
    Blog Entries: 6
    Likes: 98
About Me
  • Gender:Female
  • Location:Michigan
  • Joined: 11-July 09

Achievements

     

Posted 09 February 2013 - 09:53 AM

Hello all!!

 

I recently just started taking the pill again (Belara) which is meant to be good for acne. I asked two doctors which one would be suitable for acne and they both seemed to lean towards Belara over YAZ, they said they have more patient satisfaction with Belara. I have taken it twice before, the first time my skin cleared up nice but i went off it (can't remember why but never got any bad skin after) and then the second time i was getting breakouts but this time i was taking Metformin as well. Does anyone know if they counteract each other? All docs seem to prescribe both for pcos and even in my nutritional guide to managing pcos book, they say to take both for good effects.

 

now, i am taking the metformin and almost at the end of my first pack of the pill. I have a few breakouts. some on chin, some near my nose/mouth and n my cheek. My skin wasn't even good to begin with so i dont know if its getting better or not, but i didn't want it to get worse sad.png. I have had a LOT of spotting/breakthrough again as well so i guess my hormones are going a bit out of wack? Does everyone get an initial breakout ? is this bad? my doctor said that i need to be patient. My mom told me to not go off it now as i have to really try this and i should wait till the end of the second month minimum or third month to see if it works or not, and not to make my body go crazy by going up and down. I know she is right. My doctor told that i wont see anything happen before 6 weeks have passed.

 

I really hope this works, the next thing i would have to take for acne is accutane and omg i really do not want to take it, i know it gives beautiful skin but my skin is SO thin already and i dont want to damage my internal organs or cause stress inside etc. I will cry if BCP doesn't work because i have a fear of accutane, the thought is using cancer medication doesn't appeal to me, i would feel selfish to put such harsh chemicals inside of me when i am so healthy and just have a few spots.

 

please could someone give me advice on when the skin started to see clearance of acne on the pill? I already see my skin as less 'red' but i still have spots sad.png

 

btw belara is anti-androgenic and the progesterone is naturally derived.

 

I tried YAZ which is similar, right? Didn't work for me. Belara is supposively stronger than YAZ? I think you have to wait about 4 months to know if it's going to help though.



#3 LillyRose7

LillyRose7

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 207
    Likes: 22
About Me
  • Gender:Female
  • Joined: 05-December 11

Posted 09 February 2013 - 10:08 AM

i think they have entirely different progesterones, YAZ has a derivative of spiro in it. Belara has something else entirely they don't seem similar except they are both anti androgenic. I heard most ppl are happy with YAZ but where i live Belara is getting really popular and all the doctors are seeing clear skin on it. I guess i have to wait, 4 months seems like a while.



#4 Lily87

Lily87

    Junior Member

  • Members
  • Posts & Likes
    Posts: 78
    Likes: 16
About Me
  • Gender:Female
  • Location:London
  • Interests:Ex pro makeup artist, always looking for acne cures!
  • Joined: 03-October 10

Posted 09 February 2013 - 02:15 PM

Hello, I haven't tried your pill but I was on Dianette for a very long time, which didn't make much difference at first (and didnt make my skin worse) but in the end it completely cured my acne. However, I had to come off it eventually and my skin is starting to flare up again. I'm like you and really can't face taking roaccutane either so I have just started trying to manage my skin through diet change and vitamin d3 supplements. Although the pill did clear up my skin, I sort of wish I'd tried natural ways of dealing with my acne instead of going on the pill- main reason is because I read that when you do come off the pill it can sometimes make your skin flare up worse than ever. Mine is definitely not worse than it was before so I wouldn't go to that extreme but in my experience the pill does only seem to be a temporary cure..... You should definitely start taking vitamin d3 too- it's can only do you good and might help with your skin.

 

*Moderator edit - URL removed - read the board rules*



#5 LillyRose7

LillyRose7

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 207
    Likes: 22
About Me
  • Gender:Female
  • Joined: 05-December 11

Posted 09 February 2013 - 02:25 PM

i was tested for vitamin d deficiency when they put me on metformin for pcos in 2011. I was SO below the line (i think i came up as 7 when the normal or minimum was 40) and was put on a once a week dose (50,000iu once a week??) for 10 weeks then now i take 1000-2000iu or something like that daily. it helped me so much, but not enough. Like i still get fluctuations in my second half of my cycle. Ive just started so i guess i should be patient. I took Diane btw, it cleared my acne too but i had the worse side effects (thrombosis, hair loss, migraines, weight gain) from it. It has now been banned this week and recalled in France and also where i live.

will read your blog :)



#6 LillyRose7

LillyRose7

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 207
    Likes: 22
About Me
  • Gender:Female
  • Joined: 05-December 11

Posted 11 February 2013 - 12:14 AM

hello all :) Ive been having an initial breakout and i dont know if this is normal! They are not cystic pimples. More like, redness all over the face. My face just looks red which is contradictory to what i felt yesterday! like, yesterday my face had some papules and one cyst that went away now i have red spots on the sides of my face and also on jaw line. is an IB normal with starting BCP pill? When does it get better??






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users